MathSciNet Relay Station
MathSciNet bibliographic data
MR1075119 (91i:58040) 58E99 (57S99)
Johnson, F. E. A.; Rees, E. G. Kähler groups and rigidity phenomena. Math. Proc. Cambridge Philos. Soc. 109 (1991), no. 1, 31–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement